# SDR SWIA202053741

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 HAS SEVERAL SPOTS OF CORROSION FROM FS 409+64-FS 409+128.  C-CHECK RO 10/29/2020.  COMPLIED WITH REPLACEMENT OF SEAT TRACK RAIL, AT FS 409-00+64- FS 409+128 LBL 9, REF CRJ-200 AMM.  TORQUE TUC4978 CAL DUE DATED 30-JUN-21.
